# SDR AALA2020021109055

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 7,383 hours, 776 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7001330H04
- Part serial: AAEF003886
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: AIR RETURNING LAX, AFTER TO GEN L2 EICAS MESSAGE DISPLAYED. ELEC GEN, DRIVE L2.ELEC GEN OFF L2.FOLLOWED CHECKLIST,PROCEDURE AND DISCONNECTED GEN DRIVE. EMERGENCY DECLARED. REMOVED AND REPLACED L2 VFSG IAW AMM 24-21-09.
